MathSciNet Relay Station
MathSciNet bibliographic data
MR2502008 (2010d:54031) 54D20
Alster, K. A note on the class of paracompact spaces whose product with every paracompact space is paracompact. Topology Appl. 156 (2009), no. 7, 1345–1347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement